Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


I don't know what to do any more
avatar
deasertrose posted:
Well when I write a post Web Md won't post it. I guess I say something that they don't like. So I'm gonna say this instead. Maybe they will post it so someone can give me some ideas.I've been depressed since middle school. Many suicial attempts an dmany antidepressants. Since I had ECT in 2004 my medicine list has increased. I now take Abilify 10mgs, Wellbutrin XL 300mgs, Lamictal 200mg, Lexapro 20mg, Lithium 300mg 2x a day, Trazodone 150mg and Klonipin .5mg. I also take Synthroid, Prilosec and tramadol. I want to go off some of my meds. I feel like I taking way to much.Tried to go off abilify. Went down 5mg but the next visit my pdoc decided I needed to go up so back up another 5mg. That's the only change she has made no that's not true she has changed mgs but hasn't taken me off anything in the year I have began seeing her.
I don'tknow what to do. I don't know which one to ask to go off of. Or which ones. Or should I just stop taking one or two of them. Maybe I should slowly sop taking them all. I have a terrible shake that gets in the way of doing anything. No short term memory. My family tells me I have one brain cell. I do nothing and sleep all the time. Can't sleep now cause I have terrible heartburn. I guess you could say my prilosec isn't doing it's job. I just want someones opinon. Should I go in the hospital to get help. No they would probably put me on more meds.
Reply
 
avatar
Ajaradom responded:
Hi Deasertrose,

Wow my friend --- my heart goes out to you --- so many medications. I have clinical depression ---- have had all my adult life.

Rather than give you my opinion, I'd like to ask you some questions --- questions for you to consider to help you. It seems you've seen many doctors/psychiatrists --- have you thought about changing doctors?

I know how hard it is to do the smallest task when you are depressed --- even taking a shower requires super human strength. Have you tried sitting in the sunshine --- just sitting to let the sun's rays shine on your face?

I'm going to put my thinking cap on to think of more questions for you

Get back to me --- I'd like to know how you are progressing. How long has it been since you laughed? --- find something or someone who makes you laugh

Shalom my friend,

Lori
 
avatar
deasertrose replied to Ajaradom's response:
I have had many pdocs. I've only have had this one for less then a year. I live on a dead end county only one way in and one way out so there aren't many pdocs close to me. There is one I alredy seen. I left him cause he's a wack job. two left the state and the other one I know is in hospital only. Enough! I haven't sat in the sun. I'm either working or sleeping. Right now I have a terrible headache and a stomache ache. Has happened 3 times this week. I'm just pretty down right now. Think I'll go to bed.
 
avatar
An_250718 responded:
I know this sounds trivial, and im not trying to trivialize your
situation, because sonetimes i go through the same stuff. I
am not in position to give advice, sometimes you dont see it
but I think there are people that care about you, if you your
family is not supportive of your situation. Your family will always be your family but maybe there is a support group in your area, where you can at least vent.


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

rohvannyn
You are special. I just want to let you know what a wonderful person you are. You give great advice. You're a very giving person...and a ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.